We compute almost-complex invariants , and almost-Hermitian invariants on families of almost-Kähler and almost-Hermitian 6-dimensional solvmanifolds. Finally, as a consequence of almost-Kähler identities we provide an obstruction to the existence of a compatible symplectic structure on a given compact almost-complex manifold. Notice that, when (X, J, g, ω) is a compact almost Hermitian manifold of real dimension greater than four, not much is known concerning the numbers .
 A. Cattaneo, A. Nannicini, A. Tomassini, Kodaira dimension of almost Kähler manifolds and curvature of the canonical connection, Ann. Mat. Pura ed Appl. 199, (2020) 1815-1842.10.1007/s10231-020-00944-zSearch in Google Scholar
 A. Cattaneo, A. Nannicini, A. Tomassini, On Kodaira dimension of almost complex 4-dimensional solvmanifolds without complex structures, Internat. J. Math. 32 (2021), 2150075, 41 pp., DOI: 10.1142/S0129167X21500750, arXiv:2008.10881[math.DG].Search in Google Scholar
 H. Chen, W. Zhang, Kodaira dimensions of almost complex manifolds I, arXiv:1808.00885 [math.DG], to appear in American Journal of Math.Search in Google Scholar
 H. Chen, W. Zhang, Kodaira dimensions of almost complex manifolds II, arXiv:2004.12825 [math.DG].Search in Google Scholar
 R. Coelho, G. Placini, J. Stelzig, Maximally non-integrable almost complex structures: an h-principle and cohomological properties, arXiv:2105.12113 [math.DG], 2021, to appear in Selecta Math.10.1007/s00029-022-00792-0Search in Google Scholar
 J. Cirici, S. O. Wilson, Topological and geometric aspects of almost Kähler manifolds via harmonic theory, Sel. Math. New Ser., 26, no. 35 (2020).10.1007/s00029-020-00568-4Search in Google Scholar
 M. Fernández, M. de León, M. Saralegui, A six dimensional compact symplectic solvmanifold without Kähler structures. Osaka J. Math. 33, (1996) 19–35.Search in Google Scholar
 A. Fino, N. Tardini, A. Tomassini, An integral condition involving ̄∂-harmonic (0, 1)-forms, arXiv:2204.02157 [math.DG]Search in Google Scholar
 T. Holt, W. Zhang, Almost Kähler Kodaira-Spencer problem, arXiv:2010.12545, 2021, to appear in Math. Res. Lett..Search in Google Scholar
 R. Piovani, Dolbeault Harmonic (1, 1)-forms on 4-dimensional compact quotients of Lie Groups with a left invariant almost Hermitian structure, arXiv:2203.07235 [math.DG], 2022, to appear in J. Geom. Phys..10.1016/j.geomphys.2022.104639Search in Google Scholar
 N. Tardini, A. Tomassini, ̄∂-Harmonic forms on 4-dimensional almost-Hermitianmanifolds, arXiv:2104.10594 [math.DG], 2021, to appear in Math. Res. Lett..Search in Google Scholar
© 2022 Nicoletta Tardini et al., published by De Gruyter
This work is licensed under the Creative Commons Attribution 4.0 International License.